# SDR CALA9900553

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN AFT CARGO COMPARTMENT DOOR REPAIR DOUBLER AT UPLOCK GUIDE PIN.  THE DOUBLER WAS REMOVED IAW SRM 51-10-2, PAGE 1.  A NEW DOUBLER WAS INSTALLED IAW SRM 51-10-2, PAGE 1 AND 51-10-3, PAGE 1.
